# SDR DL76G040475

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 10,268 hours, 1,710 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

A/C HAD NUMEROUS FAULTS AND WARNINGS AND THE CREW DECLARED AN EMERGENCY.  AFTER EMERGENCY DECLARED THE CREW FOUND THE DC STBY C/B POPPED ON THE P-6 PANEL DOWN BY THE FLOOR.  RESET THE C/B AND ALL SYSTEMS NORMAL.  MTC DID A FUNCTIONAL CHECK OF THE STBY POWER SYSTEM.  ALL SYSTEM CHECK OK.
